Advertisement

Journal of Mathematical Sciences

, Volume 77, Issue 1, pp 3003–3007 | Cite as

On the solvability of the Cauchy problem for a system of equations of the small motions of a superfluid

  • N. K. Radyakin
Article
  • 12 Downloads

Keywords

Cauchy Problem Small Motion 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    S. Paterman, Hydrodynamics of Superfluids [Russian translation], Moscow (1978).Google Scholar
  2. 2.
    I. M. Khalatnikov, The Theory of Superfluidity [in Russian], Moscow (1971).Google Scholar
  3. 3.
    N. D. Kopachevskii, Small motions and proper oscillations of an ideal rotating fluid. Preprint Physical-Technical Institute of Low Temperatures, Acad. of Sciences of the Ukrainian SSR (1978), pp. 38–77.Google Scholar
  4. 4.
    N. D. Kopachevskii, “On the small oscillations of an ideal fluid in a vessel under conditions that are close to weightlessness,” in: Introduction to the Dynamics of a Body with Fluid under Weightlessness Conditions, No. 6 [in Russian], (1980), pp. 98–134.Google Scholar
  5. 5.
    Yu. M. Berezanskii (Yu. M. Berezanskii), Expansions in Eigenfunctions of Selfadjoint Operators, Amer. Math. Soc., Providence (1968).Google Scholar
  6. 6.
    S. G. Krein, Linear Differential Equations in Banach Space, Amer. Math. Soc., Providence (1971).Google Scholar
  7. 7.
    N. D. Kopachevskii, S. G. Krein, and Ngo Zui Kan (Ngo Huy Can), Operator Methods in Linear Hydrodynamics [in Russian], Nauka, Moscow (1989).Google Scholar

Copyright information

© Plenum Publishing Corporation 1995

Authors and Affiliations

  • N. K. Radyakin

There are no affiliations available

Personalised recommendations